# SDR SIMA200510101

- Difficulty date: April 1, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - FOUND LIGHTNING STRIKE DAMAGE ON SKIN AT FRAME 22 STRINGER 14L AND 15L.  MAINTENANCE INSTALLED SKIN REPAIR DOUBLER IAW SRM 53-21-01.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
